# SDR DALA1135709220

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,435 hours, 21,676 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5936037505
- Condition: Corroded
- Location: Bs 1211 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT STA 1211 LONGERON BEAM 29R.  INSTALLED STRAP REPAIR IAW ERA 489830-14 ORIG.
